# SDR CALA9901525

- Difficulty date: November 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN RADIUS OF UPPER AFT CORNER OF L-1 DOOR PAN.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 51-40-2.
